# SDR SWAA2021063078347

- Difficulty date: May 28, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 61,091 hours, 30,995 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION**PASSENGER CABIN L/H I/B SEAT TRACK BETWEEN STA # 767 AND STA # 787; WITH SPOT OF SURFACE CORROSION. DOT # 208-15 ; / [01] REMOVED CORROSION AT MAIN CABIN L/H I/B SEAT TRACK BETWEEN STA 767 AND STA 787 AS PER SRM 51-10-02-0G-0; [02] VERIFIED STEP 1; [03] ORIG. MAT. .230 MAT. LOST .010 MAT. REMAINING .220 FOUND WITHIN LIMITS AS PER SRM 53-00-52-1A-1 FIG. 103 DETAIL D. USED DEPTH GAUGE ID #250001 CAL DUE 8/12/21; [04] VERIFIED STEP 3. OK TO TREAT AND PIME; [05] TREATED AND PRIMER IN AREA REF B-737-700 SRM 51-20-01-0G-0; [06] VERIFIED STEP 5; [07] REMOVED CORROSION AT MAIN CABIN L\H O/B SEAT TRACK AT STA 767 AND 787 REF B737 700 SRM 51-10-02-0G-0 FOUND WITHIN LIMITS MAT. REMAINING .210 REF 53-00-52-1A-1; TREATED AND PRIMED AREA REF B737-700 SRM 51-20-01-0G-0; [08] REMOVED CORROSION AT MAIN CABIN L\H I/B SEAT TRACK AT STA 767 AND 787 REF B737 700 SRM 51-10-02-0G-0 FOUND WITHIN LIMITS MAT. REMAINING .210 REF 53-00-52-1A-1; TREATED AND PRIMED AREA REF B737-700 SRM 51-20-01-0G-0
